# SDR HEEA0010344

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4004437901
- Condition: Erratic
- Location: Cockpit
- Component: RT220
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER INDICATES ERRATIC.
